, Volume 26, Issue 4, pp 301-307
Date: 01 Feb 2011

A note on multilinear fractional integrals

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Shi and Tao[6] studied the boundedness of multilinear fractional integrals introduced by Kenig and Stein[3] on product of weighted L p -spaces, and got some results. We give some remarks with respect to their results and correct some mistakes. We also consider another multilinear fractional integral introduced by Grafakos[2].